Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 3, Pages 211-235
http://dx.doi.org/10.1155/JAMSA.2005.211

A Stroock formula for a certain class of Lévy processes and applications to finance

1Département de Mathématiques et Infomatique, Faculté des Sciences et Techniques (FSTG), Université Cadi Ayyad, Marrakech BP 549, Morocco
2 Departament de Matemàtiques, Universitat Autònoma de Barcelona, Bellaterra, Barcelona 08193, Spain

Received 23 June 2004

Copyright © 2005 M. Eddahbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Eddahbi, J. L. Solé, and J. Vives, “A Stroock formula for a certain class of Lévy processes and applications to finance,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 3, pp. 211-235, 2005. doi:10.1155/JAMSA.2005.211